@article{FAA_2001_35_4_a10,
author = {Yu. V. Turovskii and V. S. Shulman},
title = {Radicals in {Banach} {Algebras} and {Some} {Problems} in the {Theory} of {Radical} {Banach} {Algebras}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {88--91},
year = {2001},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2001_35_4_a10/}
}
TY - JOUR AU - Yu. V. Turovskii AU - V. S. Shulman TI - Radicals in Banach Algebras and Some Problems in the Theory of Radical Banach Algebras JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 2001 SP - 88 EP - 91 VL - 35 IS - 4 UR - http://geodesic.mathdoc.fr/item/FAA_2001_35_4_a10/ LA - ru ID - FAA_2001_35_4_a10 ER -
Yu. V. Turovskii; V. S. Shulman. Radicals in Banach Algebras and Some Problems in the Theory of Radical Banach Algebras. Funkcionalʹnyj analiz i ego priloženiâ, Tome 35 (2001) no. 4, pp. 88-91. http://geodesic.mathdoc.fr/item/FAA_2001_35_4_a10/
[1] Dixon P., “Topologically irreducible representations and radicals in Banach algebras”, Proc. London Math. Soc. (3), 74 (1997), 174–200 | DOI | MR | Zbl
[2] Wojtynski W., “On the existence of closed two-sided ideals in radical Banach algebras with compact elements”, Bull. Acad. Polon. Sci., Ser. Sci. Math. Astr. et Phys., 26:2 (1978), 109–113 | MR | Zbl
[3] Aupetit B., Proprietes spectrales des algebres de Banach, Lect. Notes Math., 735, Springer-Verlag, Berlin, 1979 | DOI | MR | Zbl
[4] Read C. J., “Quasinilpotent operators and the invariant subspace problem”, J. London Math. Soc. (2), 56 (1997), 595–606 | DOI | MR | Zbl
[5] Vala K., “On compact sets of compact operators”, Ann. Acad. Sci. Fenn. Ser. A, I, 351 (1964), 1–8 | MR
[6] Berger M. A., Wang Y., “Bounded semigroups of matrices”, Linear Algebra Appl., 166 (1992), 21–27 | DOI | MR | Zbl
[7] Fainshtein A. S., “Taylor joint spectrum for families of operators generating nilpotent Lie algebras”, J. Operator Theory, 29 (1993), 3–27 | MR | Zbl